# SDR S9BA20090008

- Difficulty date: April 12, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 533
- Aircraft time: 30,798 hours, 48,010 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W1512S142
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 28 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE OTBD  LONGERON CRACKED.  REMOVED AND REPLACED RT NACELLE OTBD LONGERON WITH FACTORY NEW PART.
